# SDR ALG2003F00004

- Difficulty date: December 16, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N35WH
- Make and model: Bell 206B
- Aircraft serial: 2736
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Part serial: T110656
- Condition: Failed
- Location: Eng Fuel
- Part time: 502 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, AFTER INITIAL START, THE PILOT WAITED 60 SECONDS TO TURN ON THE GENERATOR, AT THIS TIME THE ENGINE BEGAN TO FLAME OUT AND THE PILOT SHUT THE AIRCRAFT DOWN.  THE MECHANIC INSPECTED THE ENTIRE FUEL SYSTEM AND FOUND IT TO BE OK.  REMOVED AND REPLACED THE ENGINE DRIVEN FUEL PUMP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
